MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN RUBY SYSTEM; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN RUBY SYSTEM; COUNTER, DIFFERENTIAL CELL
Catalog Number 08H67-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely depressed platelet on the cell-dyn ruby for one patient that was not reported out of the laboratory.The following results were provided: initial platelet= 17.5 (10e3/ul); repeat platelet= 105 (10e3/ul) there was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The field service representative (fsr) performed troubleshooting, replaced valve 21 and cleaned the segmented on 11jun2024.On june 14, 2024, the fsr inspected the valve tubing number 92, 55, 12, 14, and 15 and replaced valve tubing 14, which resolved the issue.Return testing was not completed as returns were not available.Data and information provided by the customer confirm the complaint issue without indication for any additional issues identified.A review of tracking and trending for the valve tubing did not identify any trends for the issue for the product.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the available information, no systemic issue or deficiency of the cell-dyn ruby analyzer for serial (b)(6) was identified.
 
Event or Problem Description
The customer observed a falsely depressed platelet on the cell-dyn ruby for one patient that was not reported out of the laboratory.The following results were provided: initial platelet= 17.5 (10e3/ul); repeat platelet= 105 (10e3/ul).There was no impact to patient management reported.

Brand Name
CELL-DYN RUBY SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19632978
Report Number2919069-2024-00042
Device Sequence Number15651791
Product Code GKZ
UDI-Device Identifier00380740017170
UDI-Public(01)00380740017170
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K061667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08H67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown